Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have IgA deficiency. Should I get yellow fever vaccination?

My IgA level is around 40. I am 34 years old & planning a trip to Africa. I have read on the CDC website that individuals w/ Selective IgA Deficiency should not get a yellow fever vaccination . Some articles consider a low level of IgA as having Selcective IgA Deficiency, while others do not. I do not know if it is safe for me to get the yellow fever vaccination or not???
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my ability.
This is a difficult question to answer, as you said the articles out there dont point to any conclusive answer. But CDC guidelines are pretty good and they work most of the time as such I would say dont risk it, dont take the vaccination.

I hope this answered your question.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor